# SDR SCNA20161114300

- Difficulty date: November 14, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 47,073 hours, 27,420 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND TWO FASTENERS PULLED THRU LEADING EDGE SKIN ON RIGHT WING 7 FT OTBD OF WING ROOT. ACCOMPLISHED REPAIR.
